MathSciNet Relay Station
MathSciNet bibliographic data
MR1185018 (93h:57047) 57R42 (57R20 57R75)
Szűcs, András Note on double points of immersions. Manuscripta Math. 76 (1992), no. 3-4, 251–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement